# SDR AALA971857

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD FLAP OUTBOARD HINGE HAS CORROSION ON OUTBOARD FAIL/SAFE STRAP.  REMOVED AND REPLACED OUTBOARD FAIL/SAFE STRAP ON INBOARD FLAP OUTBOARD HINGE PER AARD 51-01-00-05.  (M)
